# SDR DALA2019111536707

- Difficulty date: November 12, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 64,560 hours, 27,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 690, L/P 6557990) L3 F/A EMRG LIGHT TEST SWITCH INOP. CORRECTIVE ACTION: FOUND EMRG LIGHT TEST SWITCH WIRE LOOSE. RE SECURED WIRE TO SWITCH IAW B757 WDM 33-51.
